# SDR AU010335

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH30B01H326R
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT WING MAIN LANDING GEAR DOOR ACTUATOR FLEXIBLE HOSE LEAKING.LOSS OF HYDRAULIC FLUID. NR 4 ENGINE DRIVEN HYDRAULIC PUMP CHANGED DUE TO OPERATION WITH LOW HYDRAULIC QUANTITY.
